Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10

Thread: Itch

  1. #1
    fhorst's Avatar
    fhorst is offline Associate Member
    Join Date
    Jun 2005
    Location
    No longer active
    Posts
    432

    Itch

    Hi there,

    I've got the strangest thing. I'm currently using andriol , d-bol and anavar , and it goes OK BUT..

    During cardio (or when I take a hot bath) I get this extreme itchy feeling on my skin (everywhere). It's even worse, it just plain hurts. Like needle sting, but then 1000 on different spots on my body.

    I know for the clen cramps, I could use some taurine, and that trick worked,
    But this? It only lasts for about 15 minutes, but enough to drive me almost crazy..

  2. #2
    smokethedays's Avatar
    smokethedays is offline Veni, Vedi, Vici.
    Join Date
    Apr 2004
    Location
    In The Kitchen :)
    Posts
    4,548
    Blog Entries
    1
    Quote Originally Posted by fhorst
    Hi there,

    I've got the strangest thing. I'm currently using andriol , d-bol and anavar , and it goes OK BUT..

    During cardio (or when I take a hot bath) I get this extreme itchy feeling on my skin (everywhere). It's even worse, it just plain hurts. Like needle sting, but then 1000 on different spots on my body.

    I know for the clen cramps, I could use some taurine, and that trick worked,
    But this? It only lasts for about 15 minutes, but enough to drive me almost crazy..
    sound like allergy or blood rush to me.

  3. #3
    fhorst's Avatar
    fhorst is offline Associate Member
    Join Date
    Jun 2005
    Location
    No longer active
    Posts
    432
    Allergy for AAS? dam that would be bad :-)

    I'm not a native English writer, so the term "blood rush" does not mean much to me.

    It a bit like in winter, your hand are freezing cold, and you put them in nice warm water.... You know the stinging

  4. #4
    smokethedays's Avatar
    smokethedays is offline Veni, Vedi, Vici.
    Join Date
    Apr 2004
    Location
    In The Kitchen :)
    Posts
    4,548
    Blog Entries
    1
    Quote Originally Posted by fhorst
    Allergy for AAS? dam that would be bad :-)

    I'm not a native English writer, so the term "blood rush" does not mean much to me.

    It a bit like in winter, your hand are freezing cold, and you put them in nice warm water.... You know the stinging
    that's wt i meant too, cause when i'm cold and get warm quick i get that itching feeling too but not as bad as he said.

  5. #5
    SwoleCat is offline AR Hall of Fame
    Join Date
    Dec 2002
    Posts
    25,778
    Liver toxicity issues usually yield signs like rashes, extreme itching, and redness as a result.

    Your are taking some orals there.

    ~SC~

  6. #6
    fhorst's Avatar
    fhorst is offline Associate Member
    Join Date
    Jun 2005
    Location
    No longer active
    Posts
    432
    Thanx m8.

    I'll get my liver values checked.

  7. #7
    Warrior's Avatar
    Warrior is offline AR-Hall of Famer
    Join Date
    Oct 2002
    Location
    6'0"/248lbs
    Posts
    7,129
    All orals? Are you using Andriol or Anadrol ? Anadrol with Dbol and Var is asking for liver failure...

    Good catch SwoleCat - thanks for the liver info...

  8. #8
    fhorst's Avatar
    fhorst is offline Associate Member
    Join Date
    Jun 2005
    Location
    No longer active
    Posts
    432
    Andriol (480mg per day) var 90 mg and d-bol 60mg

    Anadrol gives me a shit load of sides... bad mood, nausia, hair loss etc.

    Andriol and Anavar are supposed to be mild for the liver..........

  9. #9
    Warrior's Avatar
    Warrior is offline AR-Hall of Famer
    Join Date
    Oct 2002
    Location
    6'0"/248lbs
    Posts
    7,129
    Andriol has a 17B ester - just a long fatty acid chain... but unfortuantely many won't get much results off of it because the ester rapidy gets dissolved in the digestive track leaving the parent hormone off to fight for survival on its own... which doesn't usually last long.

    The 90mg of Anavar and 60mg of Dianabol ED (150mg of orals ED) are deffinitly going to bring a concern for your liver values. How long have you been doing this?

  10. #10
    fhorst's Avatar
    fhorst is offline Associate Member
    Join Date
    Jun 2005
    Location
    No longer active
    Posts
    432
    about 6 weeks.
    first only the andriol and var, later I added some D-bol. First 20mg, but as it had no effect, I bumped it up to 60. I've been doing that for about 3 weeks now
    Could be the D-bol is a fake. I used D-bol be4, and it ain't working like the last ones... (last ones where the blue hard shaped, the ones I have now are the pink BD. funny thing, all looks ok, only the silica bag is different..)

    Var is my own UGL, I ordered 30g of pouder, and mixed it up in 1000 caps with filler. Used to take 2, but bumped them also to 3.

    I got enough andriol for about 9 days, so I'll lower the var to 60 and the d-bol to 30.

    After that a good PCT and enough time off for the next cycle to let my body fix the damage

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •